# SDR U5QA202409100135

- Difficulty date: September 10, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N302PE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20144
- Aircraft time: 4,905 hours, 3,080 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: A3579102
- Part serial: 1476
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AMBER RIGHT GEN FAIL ON DEPARTURE ID#=B3-007769.  MX C/A: SWAPPED LEFT AND RIGHT GCU'S. NO FIX. PERFORMED WIRING CHECKS PER FIM. NO FAULTS NOTED. RETURNED GCU'S TO ORIGINAL POSITIONS AND SWAPPED LEFT AND RIGHT ENGINE GENERATORS. NOTE: RIGHT GEN MAKES CLUNKING NOISE WHEN MOVED BY HAND. RAN ENGINES. RIGHT GEN OPS CHECKS GOOD. WORK DONE REF CHALLENGER 300 MM CHAPTER 24-31-05. P/N OFF - A3579-102, S/N OFF= 1476. P/N ON= A3579-103 S/N ON= 1881. NOTE: FAULT FOLLOWED GEN RIGHT TO LEFT TW = TL-106339...  **R&R LH ENG GENERATOR.
